# SDR SWAA2021100412687

- Difficulty date: August 27, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK ATTACH ANGLE FOR SADDLE CRACKED BS 500D-520 LBL 45 WL205 ; / [01] LOCATED AND DRILLED HOLES ON NEW SEAT TRACK ANGLE FOR SADDLE BS 500D-520 LBL 45 WL 205 IAW SRM 51-40-05 AND DWG 143A5410 ID:0013 REV:B.; [02] CORRECTION FOR CORRECT DWG: DWG 143A5034 ID:006 REV:A; [03] VERIFIED STEP 1AND 2; [04] UPDATED MEASUREMENT TABLE; [05] VERIFIED LOCATE AND DRILL OF NEW ANGLE FOR SADDLE; BS 500D-520; LBL 45; WL 205; PER SRM 51-40-05 AND DWG 143A5410; OK TO INSTALL; [06] INSTALLED NEW ANGLE FOR SADDLE AT BS 500-520; LBL 45; WL 205 DWG 143A5034 ID:006 REV:A.; [07] UPDATED PARTS TABLE; [08] VERIFIED STEP 6; [09] VERIFIED INSTALLED NEW ANGLE FOR SADDLE AT BS 500-520; LBL 45; WL 205 DWG 143A5034 ID:006 REV:A. AND SRM 51-40-02-0G-0; [10] ADDED REFERENCE SRM 51-40-02
